# SDR AWXA960284

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND RT OUTBOARD SEAT TRACK CORRODED AT AFT FRAME OF R1 DOOR.  REPLACED SEAT TRACK IAW SRM 53-11-14.  (X)
